# SDR ASAA20180625177

- Difficulty date: June 21, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 22,301 hours, 7,345 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Part number: 3400767050
- Condition: Damaged
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78472000 ON THE NR 2 ENGINE,  FOUND FAN DUCT PANEL NR 12,  AFT OTBD FASTENER PULLED THRU THE PANEL.  ACFT GROUNDED.   REMOVED AND REPLACED KEY-LOCKED INSERT FOR THE NR 12 FAN DUCT PANEL IAW SPM 70-42-13. INSTALLED THE FAN DUCT PANEL IAW AMM 72-23-07-400-801-F00.
